# SDR DALA14020131814

- Difficulty date: March 31, 2014
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N838MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29711
- Aircraft time: 53,657 hours, 10,761 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Delaminated
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 4 SLAT WEDGE OTBD EDGE DELAMINATED.    PERFORMED METAL HOT BOND REPAIR IAW SRM 57-43-02.  REPAIR 1, FIG 201 AND SRM 51-70-10. REPAIR 4, FIG 202, DETAIL.
